MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FAST FLOW FLUID WARMER; WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Catalog Number 8002950
Medical Device Problem Codes No Audible Alarm (1019); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the unit overheated and did not alarm.There was no led illumination or audible over-temperature alarm, even when the unit¿s temperature reached 46 °c.However, the test alarm functioned correctly¿during testing, both the led and audible alarm activated as expected.The event occurred during use.The unit was not dropped.There was no delay of therapy.There was patient involvement and no patient harm reported.
 
Additional Manufacturer Narrative
H3: one device was returned for analysis in used condition.Visual inspection showed the pump was in good condition.Service history identified the complaint was not related to a previous service of the device within the review period.It was found during functional testing that the unit was overheated during use, and the over-temperature alarm was not triggered.No patient harm or therapy delay occurred.Diagnostics confirmed the top thermistor was not sending a signal, and the mainboard was damaged due to fluid ingress.Both the top thermistor and mainboard were replaced to address this issue.

Brand Name
LEVEL 1 FAST FLOW FLUID WARMER
Common Device Name
WARMER, BLOOD, NON-ELECTROMAGNETIC RADIATION
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
carretera miguel aleman km
apodaca nl CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22932537
Report Number3012307300-2025-10160
Device Sequence Number10231001
Product Code BSB
UDI-Device Identifier50695085829506
UDI-Public(01)50695085829506(11)160830
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
BK020043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8002950
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer10/06/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date10/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown